Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 131, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 8, 2007, 3:00 AM CDT for Barry County, Stone County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 3:00 AM CDT (08:00 UTC)
- Expired
- Jun 8, 2007, 4:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 080800 SVRSGF MOC009-209-080900- /O.NEW.KSGF.SV.W.0131.070608T0800Z-070608T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 300 AM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BARRY COUNTY IN SOUTHWEST MISSOURI... STONE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 400 AM CDT. * AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR JENKINS...OR 10 MILES EAST OF CASSVILLE... MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF GALENA BY 335 AM CDT. KIMBERLING CITY BY 340 AM CDT. REEDS SPRING BY 345 AM CDT. WEST BRANSON AND INDIAN POINT BY 350 AM CDT. THE TOWNS OF CAPE FAIR AND SILVER DOLLAR CITY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN BARRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3662 9334 3664 9376 3680 9375 3681 9334 $$ WISE
2 follow-up statements
000 WWUS53 KSGF 080830 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 327 AM CDT FRI JUN 8 2007 MOC009-080837- /O.CAN.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/ BARRY MO- 327 AM CDT FRI JUN 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY AND IS NO LONGER A THREAT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWEST MISSOURI. LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334 $$ MOC209-080900- /O.CON.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/ STONE MO- 327 AM CDT FRI JUN 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR CENTRAL STONE COUNTY... AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR CAPE FAIR...OR 10 MILES NORTHWEST OF KIMBERLING CITY...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GALENA BY 335 AM CDT. 7 MILES NORTH OF KIMBERLING CITY BY 345 AM CDT. REEDS SPRING AND WEST BRANSON BY 350 AM CDT. 7 MILES NORTH OF INDIAN POINT BY 355 AM CDT. THE TOWN OF SILVER DOLLAR CITY IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN BARRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWEST MISSOURI. LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334 $$ WISE
000 WWUS53 KSGF 080853 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 353 AM CDT FRI JUN 8 2007 MOC209-080903- /O.EXP.KSGF.SV.W.0131.000000T0000Z-070608T0900Z/ STONE MO- 353 AM CDT FRI JUN 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STONE COUNTY EXPIRES AT 400 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWEST MISSOURI. LAT...LON 3662 9334 3663 9359 3682 9358 3681 9334 $$ WISE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:50 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 8, 1:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 150 AM CDT FRI JUN 08 2007 .DISCUSSION... MESOSCALE DISCUSSION CONVECTION BEGINNING TO TRANSITION INTO LINEAR MODE. TWO AREAS OF CONCERN AT THIS TIME. FIRST AREA IS ACROSS CENTRAL AND SOUTHWEST MISSOURI WHERE SEVERAL SMALL LINE SEGMENTS RESIDE. LATEST LAPS ANALYSIS ALONG WITH RECENTLY RELEASED KSGF RAOB INDICATE CONVECTIVE INHIBITION ON THE ORDER OF -50 TO -75 J/KG HAS DEVELOPED. A MODERATELY UNSTABLE ATMOSPHERE EXISTS ABOVE THE CAP WITH 1500 J/KG OR SO OF CAPE. LOW LEVEL SHEAR PROFILES CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT...BUT THIS THREAT IS DIMINISHING WITH THE AFOREMENTIONED CAP. BIGGER THREAT APPEARS TO BE STRAIGHT LINE WINDS. LATEST DATA SUGGESTS A THETA-E DIFFERENCE BETWEEN THE SURFACE AND 700 MB OF 25-30 DEGREES. THIS COUPLED WITH A 0-2KM SHEAR VECTOR OF ABOUT 20 KNOTS TOWARDS THE EAST WILL FAVOR A DAMAGING WIND THREAT WITH STRONGER CONVECTION PROPAGATING EAST. MID LEVEL LAPSE RATES AND SPEED SHEAR WILL ALSO CONTINUE TO SUPPORT A SEVERE HAIL THREAT. SECOND AREA OF CONCERN IS WITH CONVECTION DEVELOPING BEHIND AN INCOMING COLD FRONT FROM CLINTON TO PARSONS. THIS BROKEN LINE OF CONVECTION WILL LIKELY INCREASE AND FILL IN AS LARGE SCALE ASCENT INCREASES WITH INCOMING SHORT WAVE TROUGH AND RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET IN THE VICINITY. STILL ENOUGH INSTABILITY AND MID LEVEL SHEAR PRESENT FOR A MARGINAL HAIL THREAT. STRONGER MOMENTUMS WOULD HAVE A TOUGHER TIME TRANSPORTING DOWN IN THIS ENVIRONMENT...BUT ANY STRONGER UPDRAFTS WILL SUPPORT A DAMAGING WIND THREAT. THIS LINE IS EXPECTED TO AFFECT MUCH OF THE OZARKS DURING THE OVERNIGHT AND EARLY MORNING HOURS. SCHAUMANN FORECAST... COLD FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO PUSH ITS WAY ACROSS THE OZARKS THROUGH FRIDAY MORNING. INTENSE UPPER LEVEL LOW OVER THE GREAT LAKES REGION WILL CONTINUE IS PROGRESSION TO THE NORTHEAST AS ASSOCIATED COLD FRONT SAGS THROUGH THE AREA BEFORE SLOWING AND STALLING ACROSS CENTRAL ARKANSAS AND BECOMES DIFFUSE LATE FRIDAY. SURFACE HIGH UNDER EAST/WEST UPPER FLOW WILL BRING QUIET WEATHER FOR THE OZARKS ON SATURDAY WITH TEMPERATURES A TOUCH COOLER FOR FRIDAY AND SATURDAY. THE SURFACE FRONT WILL REMAIN ACROSS CENTRAL ARKANSAS INTO SUNDAY. TROFING BEGINS SATURDAY ACROSS WESTERN U.S. WITH THE GFS SHOWING A CUTOFF LOW OVER SOUTHERN CALIFORNIA. AS THE SURFACE HIGH SHIFTS TO THE EAST...POTENTIAL FOR WIDELY SCATTERED CONVECTION WILL DEPEND ON ANY UPPER LEVEL WAVES RIDING ACROSS THE RATHER FLAT RIDGE IN THE VICINITY OF THE COLD FRONTAL REMNANTS ACROSS ARKANSAS. TEMPERATURES WILL BE NEAR SEASONAL NORMALS AND WERE HANDLED WELL IN THE PREVIOUS FORECAST. TROF IN THE WEST AND CUTOFF LOW BEGIN TO PHASE AND DEEPEN ALLOWING FOR STRONG RIDGING TO TAKE PLACE IN THE CENTRAL U.S. BY TUESDAY. THIS WILL ALLOW TEMPERATURES TO REBOUND INTO THE UPPER 80S THOUGH SEVERAL SHORT WAVES WILL RIDE THE RIDGE PROVIDING FOR AT LEAST SLIGHT CHANCES OF PRECIPITATION INTO MID WEEK. AN UPPER LEVEL WAVE MOVES EAST OF THE ROCKIES ON WEDNESDAY AND HELPS TO FLATTEN THE RIDGE AGAIN BRINING THE NEXT CHANCE OF THUNDERSTORMS TO THE AREA AS THE UPPER PATTERN SHIFT TO NORTHWEST FLOW BY THE END OF THE WEEK. HATCH && .AVIATION... FOR THE 06Z KSGF/KJLN TAFS: COLD FRONT MOVING INTO THE AREA WILL PRODUCE SHOWERS AND STRONG TO SEVERE THUNDERSTORM ACROSS THE SGF AND JLN TERMINALS THROUGH AROUND 10Z. LARGE HAIL...DAMAGING WINDS...AND TORNADOES REMAIN POSSIBLE. CEILING AND VISIBILITIES SHOULD REMAIN VFR EXCEPT IN THUNDERSTORMS WHERE BRIEF MVFR CONDITIONS WILL BE POSSIBLE. UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jun 8, 1:26 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 126 AM CDT FRI JUN 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 126 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS... AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED AREAS OF FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT. DISCUSSION: MODERATE INSTABILITY AND STRONG WIND SHEAR WILL CONTINUE TO SUPPORT CLUSTERS OF STRONG TO SEVERE STORMS ALONG AND SOUTH OF INTERSTATE 44. STRONG STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. A LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTHEAST ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT AND FRIDAY MORNING. STRONG STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THIS ACTIVITY. DUE TO THE VERY MOIST AIRMASS IN PLACE...SOME LOCATIONS WILL EXPERIENCE FLASH FLOODING OF SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF INTERSTATE 44 THROUGH 4 AM. SPOTTER ACTIVATION WILL BE POSSIBLE NORTH OF THE INTERSTATE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE/CRAMER/SCHAUMANN
In the hours before
Local storm report, Jun 8, 1:17 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG SAGINAW 37.02N 94.47W
06/07/2007 NEWTON MO LAW ENFORCEMENT
TREES DOWN IN THE CITY.
&&
BARJENBRUCHLocal storm report, Jun 8, 1:20 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 2 SW LEAWOOD 37.01N 94.52W
06/07/2007 E60 MPH NEWTON MO TRAINED SPOTTER
60 MPH WIND GUST AND PENNY SIZE HAIL.
&&
BARJENBRUCHLocal storm report, Jun 8, 1:55 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG OZARK 37.02N 93.21W
06/08/2007 CHRISTIAN MO AMATEUR RADIO
LARGE TREE LIMBS DOWNED IN DOWNTOWN OZARK
&&
GCLAYCOMLocal storm report, Jun 8, 2:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG SPARTA 37.00N 93.08W
06/08/2007 CHRISTIAN MO FIRE DEPT/RESCUE
8 INCH DIAMETER TREE DOWN
&&
GCLAYCOMLocal storm report, Jun 8, 2:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG 6 NE WHEATON 36.82N 93.98W
06/08/2007 BARRY MO LAW ENFORCEMENT
FIVE TO SIX POWER POLES DOWN ALONG HIGHWAY 86 NORTH OF
WHEATON
&&
GCLAYCOMLocal storm report, Jun 8, 2:44 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 S WHEATON 36.69N 94.06W
06/08/2007 BARRY MO EMERGENCY MNGR
NUMEROUS POWER POLES DOWN ACROSS HIGHWAY 86 SOUTH OF
WHEATON. ROAD CLOSED DUE TO POWER POLES ACROSS HIGHWAY.
WIDESPREAD REPORTS OF POWER OUTAGES IN COUNTY
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 59 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 59 min |
| Jun 7, 11:18 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 7, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 53 min |
| Jun 7, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 30 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 50 min |
| Jun 8, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 62 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 59 min |
| Jun 8, 1:40 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jun 8, 1:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 62 min |
| Jun 8, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| Jun 8, 3:29 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| Jun 8, 4:55 AM CDT | Flash Flood Warning | SGF | Christian | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.